This question was answered on Wed 20, Oct 2010 05:26pm by Dr Deepak Singh

Bloody discharge from Penis.

    
Asked by carlcode (Male; 47 ) on Wed 20, Oct 2010 05:07pm

I had bloody discharge, and I mean plenty of blood all over my bed, which appeared to be coming out of the tip of my penis. I went to ER. They said it looks like powerful!! case of Gonorrhea so strong its like spraying blood from penis all over my legs, bed, etc. They admin shot of Rocephin 1gm. Which they said will be only thing needed (though they suggested additional daily course of antibiotic 500mg Ciphlex! (not sure of name), but I declined to take it (as I read in Merck Manual that one Rocephin shot was sufficient). The strange, unexplainable thing about this whole matter is: 1) I did not have any of the usual yellow or green discharge from my penis before this unprecedented blood spray/gushing of blood happened! I had Gonorrhea 3 times before (in past 15 years), and I know how easy to spot its discharge (yellow then green, etc) 2) lab test of my urine, show no infection! Even urine culture was negative!! May be the all-powerful Rocephin shot, masked the bacteria!! 3) 3 days after the first blood gushing out of penis occurred (and after the admin of antibiotics at ER), there appeared the usual sticky discharge of yellow then green out of my penis head. After couple of months, I thought of visiting my doctor, who specializes in skin and VD. Asked him about what he thought I had, was it in fact Gonorrhea. He said: cannot tell now, shud have come earlier. But one thing he can say, that blood gushing all over from penis on bed and clothes, etc...is NO symptom of Gonorrhea - more like internal organ injury! Like injured bladder, prostate, etc. I am confused, and cannot rest my mind till I know what I had (i know who caused it - had unprotected sex with native islander girl in foreign country only days earlier). Please help me know what I had, or what I shud do to rest my mind.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Deepak Singh  on Wed 20, Oct 2010 05:26pm:

Hi. True, what you describe are not the usual symptoms and signs of gonorrhoea. Still, gonorrhea can be asymptomatic and the infection can be present in subacute state. However, the blood from your penis could be something more serious. It could be an internal injury to your urethra, infection of bladder, Cancerous growth in bladder, prostrate cancer, bladder stone, stone in ureter, kidney stone to name a few. What is important for you is to meet an urologist and discuss the probabilities in detail and thorough work up till the cause is identified and nailed. This is the only way to get your mind to rest. Hope this helps. Take care.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats